Thyroid UK

I had RAI for Graves disease nine days ago and I have a persistent headache and nausea on and off. I was freaked out with stress by the pr

ocedure and even saw an endocrinologist who specialises in eye related problems the week before. I also actually had my eyes scanned to ensure that I wasn't at elevated risk of developing eye disease. But I'm still worried by the headaches. Are they a normal side effect of RAI?

3 Replies
oldestnewest

Why don't you call the hospital where you had the RAI and see what they have to say about it?

1 like
Reply

Hey there

Sorry you arnt feeling well.

I have Graves' disease also I haven't had rai but do have the eye disease and mine didn't start with headaches. Hope that helps your stress levels a little as you would know stress is not good for us.

Rest up from most I've talked to they felt awful after rai but after 3 months felt really well. I'm not saying it will take that long to not feel horrible. Everyone's journey is different but I do you hope you feel better soon.

Reply

Thanks so much for your responses. Saw the GP and she gave me some great pills for the headache which has dulled it considerably and she didn't seem to think it was weird not to feel well. She even offered to sign me off work for another week but I think going to work will give me less time to dwell on unhelpful thoughts....

Reply

You may also like...